MAUDE Adverse Event Report: SMITH & NEPHEW, INC. VISIONAIRE JII CUTTING BLOCK KIT- LEFT; PRSTHSS,KNEEL,SEMI-CONSTRNED,CMNTD,POLYMER/METAL/POLYMER

SMITH & NEPHEW, INC. VISIONAIRE JII CUTTING BLOCK KIT- LEFT; PRSTHSS,KNEEL,SEMI-CONSTRNED,CMNTD,POLYMER/METAL/POLYMER
Catalog Number V0100082
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/02/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the surgeon placed the femur block on and noted that it was rocking and did not fit as well as other femur blocks.Surgeon pinned and cut through the block.The anterior resection severely notched, and the surgeon bailed to a legion revision with a stem.
 
Additional Manufacturer Narrative
Please see the attached file for the results of our investigation.(b)(4).
 
Event or Problem Description
The rep confirmed there was a delay of 30 min and that the surgeon had to cut more bone than expected.

Brand Name
VISIONAIRE JII CUTTING BLOCK KIT- LEFT
Common Device Name
PRSTHSS,KNEEL,SEMI-CONSTRNED,CMNTD,POLYMER/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7050242
Report Number1020279-2017-01082
Device Sequence Number11032755
Product Code JWH
UDI-Device Identifier00885556492680
UDI-Public00885556492680
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082358
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/11/2018
Device Catalogue NumberV0100082
Device Lot Number00094975V1
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/02/2017
Supplement Date Received by Manufacturer11/02/2017
Initial Report FDA Received Date11/21/2017
Supplement Report FDA Received Date02/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age66 YR